MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT - CRANIOTOMY GAP WEDGE

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT - CRANIOTOMY GAP WEDGE
Model Number OP82011
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: distributor returned devices for exchange on 12-oct-2017; the reported non-conformity was confirmed.A review of the manufacturing records showed no anomalies.A review of previous complaint history shows that no similar complaints have been reported.All available devices in inventory manufactured during the same timeframe were visually inspected for unsealed pouches.No additional impacted devices were identified.Potential contributing manufacturing factors have been considered and corrective actions have been initiated.A good faith effort will be made to inspect all remaining inventory for this issue prior to shipment.(b)(4).
 
Event or Problem Description
On september 27, 2017, it was reported by our contract distributor (b)(4) in (b)(4) that the outer pouch for part craniotomy gap wedges (op82011); lot 00855421005727 018141116 was not sealed.No patient or end user involvement.

Brand Name
OMNIPORE SURGICAL IMPLANT - CRANIOTOMY GAP WEDGE
Common Device Name
CRANIOTOMY GAP WEDGE
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all road
suite 120
atlanta GA 30349
MDR Report Key6977258
Report Number3009383407-2017-00002
Device Sequence Number10987946
Product Code KKY
UDI-Device Identifier00855421005727
UDI-Public00855421005727
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K123908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/01/2021
Device Model NumberOP82011
Device Catalogue NumberOP82011
Device Lot Number00855421005727 018141116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2017
Initial Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1